The last 10 months or so I have been having various palpitations, chest twinges, pains, and feelings of something flipping in my chest.
The doctors have checked my EKG on a couple of occasions in ER and nothing showed up, my GP has put my on blood pressure medications and Nexium, but the problem hasn't really gone.
In recent times a new thing has developed and it is quite odd.
Many times through the day, a small noise can trigger a shock like flutter through my body. Like a sound wave sensation. I feel it in my chest, abdomen, and I think even up into my head. It isn't really painful, but it makes me feel uncomfortable and a little worried as to what is happening.
It is quite an uncomfortable feeling, and the noises don't have to be loud to trigger it, and it is not like the noise surprised me, but it still causes this reaction through my body. It could be the motor of the refrigerator clicking on, or a car door closing outside.
I have also been get a similar sensation when swallowing my own saliva at times, with my ears popping loudly. I will swallow, my ears pop loudly and cause a shock sensation sometimes, then it wont happen again for a while, it just catches you by surprise when it does, and swallowing again straight after doesn't cause a problem.
I seem to be in a never ending cycle at the moment, and it is one thing after another. My GP I think is starting to think I am making it up, but it is scaring me to death and very real.
I am very overweight...this year I had lost about 35kg (75 lb) but have regained some of it..about 7kg (16lb) in recent months.
I still have a lot to lose, and with all my worries, I just seem to be struggling to keep things together. I am a 44 year old female in Australia, and afraid something bad is happening. I just feel nobody is listening
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?